I am 53 years old, I have had a total hysterectomy 3 years ago, I am taking estradiol & prometrium for Hormone Replacement Theraphy. I recently started taking Biotin ( 5mg ) as well because I heard it was good for your nails, skin, and hair. I have never been troubled with oily skin on my face and scalp until just about a month ago, shortly after I started taking the Biotin?? Does anyone know if that could have caused the sudden oil problems on my face, neck & scalp? I also have pimples on my forehead, neck & scalp. If anyone has any ideas about this or has any info. on the Biotin and have found it to cause this problem please let me know. I am having my hormone levels checked tomorrow to see what they are, and to see if there is something going on there. Thanks.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.